# SDR 2007FA0000631

- Difficulty date: June 28, 2007
- Submitted: July 19, 2007
- Operation: General aviation
- Aircraft: N11666
- Make and model: Bbavia 7GCAA
- Aircraft serial: 23572
- Engine: Lyc O320A2B
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5262
- Part serial: 23572
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(2) LONGITUDINAL CRACKS AT SPAR HINGE FITTING.  SHAKING AND EXPANDING OF WOOD FIBERS DUE TO MOISTURE OR LACK OF.  RECOMMEND USING ALUMINUM SPARS OF SUFFICIENT SIZE AND STRENGTH.  (K)
